Doghouse: Nausea is part of this surgery and yes, I had it non-stop for about
4-5 weeks. I took the nausea medication like it was candy everyday. Yes, it did make me a little drowsy but luckily I wasn't working and still not working. Even at 4 months post op, I still have to occasionally take a pill. Sometimes, I will wake up with a sour stomach or the nausea will just strike out of no where during the day and do take a pill. I think it has gotten better but it has taken time. The problem I am having now is this gas/bloating syndrome which also goes with this surgery. The gastro doctor told me it will get better eventually and gave me a prescript
ion for Reglan 5 mg. I am scared to take the Reglan since I have read some horror stories about
it but if I remember correctly, I think they gave it to me in the hospital in the iv. I haven't taken it yet but am taking Gas x and it does help a little. I think the key here is patience but it is hard and I myself want a quick fix. I am still dealing with this chest pain that doesn't go away either. Yesterday, I lifted maybe 3-4 grocery bags nothing really heavy but afterwards, I had lots of chest pain. I hope this eventually goes away....Barbara....